# SDR SIMA201007102

- Difficulty date: March 11, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 14,647 hours, 10,774 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING AUXILIARY POWER UNIT OPERATIONS PRIOR TO FLIGHT 2894 AT THE GATE, THE RAMP REPORTED WHITE SMOKE ENTERING C-4 AND STRONG FUMES WERE SMELLED THROUGHOUT CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED LEAK CHECK AND NO LEAKS NOTED.  THE OPERATIONAL CHECK WAS GOOD FOR NO SMOKE OR FUEL SMELL.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
